# SDR HEEA0014148

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Gen
- Part number: 206062627003
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND RUN INDICATOR INDICATES BACKWARDS.
